MathSciNet Relay Station
MathSciNet bibliographic data
MR2746950 11F72 (22F30 37A17 37A25)
Bourgain, Jean; Kontorovich, Alex; Sarnak, Peter Sector estimates for hyperbolic isometries. Geom. Funct. Anal. 20 (2010), no. 5, 1175–1200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement